# SDR CA971110017

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Suspension Bar
- Part number: 355A38004004
- Condition: Debonded
- Location: Bearing
- Part time: 456 hours
- Component: 355A32060001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION IT WAS NOTED THAT RIGHT SIDE TRANSMISSION FORWARD SUSPENSION BAR AND THE AFT RIGHT SIDE SUSPENSION BAR LOWER BEARINGS HAD BECOME DEBONDED FROM THE METAL BAR.
